# SDR DALA2014111706139

- Difficulty date: June 2, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 86,704 hours, 37,686 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29R, BETWEEN BS 1420 - 1440 DAMAGED.  REPAIRED IAW ER/A 517912-14.
